Drug interactions between olanzapine and Xanax
Interactions between your drugs
alprazolam ↔ olanzapine
Applies to:Xanax (alprazolam) and olanzapine
OLANZapine should not be used with ALPRAZolam without first talking to your doctor. This combination may cause low blood pressure or slow heart rate. Low blood pressure can cause dizziness or feeling like you might pass out, especially when getting up from a sitting or lying position. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Xanax (alprazolam)
Grapefruit and grapefruit juice may interact with ALPRAZolam and lead to potentially dangerous side effects. Discuss the use of grapefruit products with your doctor. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor. Do not drink alcohol while taking ALPRAZolam. This medication can increase the effects of alcohol. You may feel more drowsy, dizzy, or tired if you take ALPRAZolam with alcohol. Talk to your doctor or pharmacist if you have any questions or concerns.
Applies to: olanzapine
Alcohol can increase the nervous system side effects of OLANZapine such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with OLANZapine. Do not use more than the recommended dose of OLANZapine, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.